MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
An event involving a smallbore trifuse ext set with 3 microclave reported that the registered nurse (rn) was attempting to attach syringe to intravenous (iv) tubing to flush the peripherally inserted central catheter (picc) when the iv tubing cracked.Later, the rn clamped picc in 2 places and disconnected cracked iv tubing from the lumen of the picc.Rn checked patency of picc lumen by flushing and drawing back to check blood return.The medications need to be restarted upon receiving from pharmacy.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 3/24/2026.Received one (1) used a1141 smallbore trifuse ext set w/3 microclave for inspection.The nanoclave y-connector was broken apart.Examination of the break showed cold form damage.The reported complaint can be confirmed.The probable cause is due to an unintentional bending force during use.A device history review (dhr) could not be conducted because no lot number(s) was/were identified.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24301799
Report Number9617594-2026-00107
Device Sequence Number21247890
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public00887709069343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, UNK MFR.
Patient SexUnknown